# SDR A6WA200740285

- Difficulty date: June 1, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUST LOCK ON SERVICE DOOR INOPERATIVE.  INSPECTED AND FOUND HANDLE ROLL PIN BROKEN.  REMOVED AND REPLACED PIN, PERFORMED OPS CHECK IAW AMM 52-41-00, OPS CHECK GOOD.  (M)
